On separation properties for families of probability measures.
Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 335-341
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Martin's axiom, continuum hypothesis, measurable cardinal, Radon space, separated family of probability measures
@article{GMJ_2003__10_2_51115,
author = {Pantsulaia, G.},
title = {On separation properties for families of probability measures.},
journal = {Georgian mathematical journal},
pages = {335--341},
year = {2003},
volume = {10},
number = {2},
zbl = {1054.28001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_51115/}
}
Pantsulaia, G. On separation properties for families of probability measures.. Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 335-341. http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_51115/